# SDR DXTA2023060587810

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 12,872 hours, 8,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS FAIL PREFLIGHT CHECK. WITH BATTERIES OFF AND EMERGENCY LIGHT SWITCH IN ARM, ZERO EMERGENCY LIGHTS TURN ON. WITH THE EMERGENCY LIGHT SWITCH ON, ALL EMERGENCY LIGHTS ILLUMINATE EXCEPT THE OVERHEAD WORK LIGHT AND THE EMERGENCY EXIT LIGHT ABOVE MAIN CABIN DOOR. WITH APU POWER, WITH EMERGENCY LIGHTS IN ARM AND PAX SAFETY SWITCH ON, ZERO EMERGENCY EXIT LIGHTS ILLUMINATE. AFTER RUNNING THE APU FOR 30 MINUTES, THE SAME FAILURE OCCURS.//CORRECTIVE ACTION//R&R FUSE ON #1 EMERGENCY LIGHTING BATTERY PACK. SYSTEM OP-CHECKS GOOD REFF:CE680 AMM 33-50-10. P/N OFF:S2565-5 P/N ON:S2565-5.
